# SDR CA030609003

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 8,152 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 3034081
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF MAGNETIC PLUG,  A STRESS CRACK WAS FOUND AT THE BASE OF THE PLUG. UNIT WAS REMOVED FROM SERVICE.
